# SDR DL72S002291

- Difficulty date: November 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,414 hours, 43,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Rack, 900542
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RT EXTRERIOR EMERGENCY LIGHT BETWEEN OVER WING DOORS INOP   CA- RPLD BATTERY RACK
